# SDR SWIA202054471

- Difficulty date: October 24, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage Belly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED DURING EXTERNAL ZONAL INSPECTION OF CENTER WING LOWER SKIN.  ON CENTER WING BELLY FAIRING "FRAME" (PN: CC670-39204-1), AT FS 794.00.  DISCREPANT AREA IS ON THE (FAIRING-TO-FRAME) MATING SURFACE, AROUND ALMOST EVERY NUT PLATE HOLE BETWEEN LBL 45.00 AND RBL 45.00, FLAGGED.  C-CHECK RO 12/04/2020.  COMPLIED WITH ALL STEPS OF REO FOR TEMPORARY REPAIR FOR CORROSION TO WING TO FUSE FAIRING FRAME FS 797.
